# SDR CALA2014032090658

- Difficulty date: March 19, 2014
- Submitted: March 20, 2014
- Operation: Air carrier
- Aircraft: N641UA
- Make and model: Boeing 767322
- Aircraft serial: 25091
- Aircraft time: 95,743 hours, 15,126 cycles
- Engine: Pwa PW4060
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY ESCAPE PATH LIGHT AT SEAT 8B INOPERATIVE.  REPLACED EMERGENCY LIGHT ASSEMBLY ON MOUNTED SEAT, OPERATIONS CHECKED GOOD.
